Alert archive / Georgia / Frost Advisories in 2006
Frost Advisory 5, NWS Atlanta, GA
NWS Atlanta, GA issued this frost advisory at Oct 23, 2006, 8:50 PM EDT for 16 counties in Georgia. It took effect at Oct 24, 2006, 5:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2006, 8:50 PM EDT (00:50 UTC)
- In effect from
- Oct 24, 2006, 5:00 AM EDT
- Expired
- Oct 24, 2006, 9:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Atlanta, GA
Counties Baldwin County, GA, Bibb County, GA, Crawford County, GA, Glascock County, GA, Harris County, GA, Houston County, GA, Jefferson County, GA, Jones County, GA, Monroe County, GA, Peach County, GA, Talbot County, GA, Taylor County, GA, Twiggs County, GA, Upson County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 32 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1707 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 240050 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 850 PM EDT MON OCT 23 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>068-070-241300- /O.NEW.KFFC.FZ.A.0004.061025T0900Z-061025T1300Z/ /O.CON.KFFC.FZ.W.0005.061024T0800Z-061024T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-LAMAR- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 850 PM EDT MON OCT 23 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ALSO ISSUED A FREEZE WATCH FOR LATE TUESDAY NIGHT THROUGH EARLY WEDNESDAY MORNING. A LARGE AREA OF CANADIAN HIGH PRESSURE WILL BUILD SOUTHEAST FROM THE CENTRAL PLAINS INTO THE SOUTHEAST U.S. TONIGHT. THIS AREA OF HIGH PRESSURE PROMISES TO BRING THE COLDEST WEATHER SO FAR OF THE FALL SEASON TO NORTH AND CENTRAL GEORGIA. AT THIS TIME...IT APPEARS THAT MANY AREAS NORTH OF A LA GRANGE...TO MONTICELLO...TO WARRENTON LINE WILL BE NEAR OR BELOW 32 DEGREES EARLY TUESDAY MORNING. THE COLDEST READINGS...POSSIBLY AS LOW AS THE UPPER 20S...WILL BE FOUND IN THE VALLEYS OF THE NORTH GEORGIA MOUNTAINS AND IN OTHER SHELTERED...PROTECTED AREAS IN NORTH GEORGIA. AS THE COLD HIGH PRESSURE SYSTEM SETTLES OVER THE STATE TUESDAY NIGHT... FREEZING TEMPERATURES WILL AGAIN BE POSSIBLE. WHILE FREEZING TEMPERATURES WILL NOT BE AS WIDESPREAD TUESDAY NIGHT...A FEW SPOTS COULD ACTUALLY EXPERIENCE COLDER TEMPERATURES THAN TONIGHT. PATCHY FROST IS ALSO POSSIBLE IN MANY AREAS TUESDAY MORNING AND WIDESPREAD FROST IS POSSIBLE WEDNESDAY MORNING...EVEN IN SOME LOCATIONS THAT DO NOT DROP TO OR BELOW 32 DEGREES. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION AND YOUNG TREES. STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION FOR FURTHER STATEMENTS AND INFORMATION. $$ GAZ069-071>076-079>084-094-095-241300- /O.NEW.KFFC.FR.Y.0005.061024T0900Z-061024T1300Z/ /O.NEW.KFFC.FZ.A.0004.061025T0900Z-061025T1300Z/ UPSON-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TALBOT- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-PEACH-HOUSTON- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...WARNER ROBINS 850 PM EDT MON OCT 23 2006 ...FROST ADVISORY IN EFFECT FROM 5 AM TO 9 AM EDT TUESDAY... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EDT TUESDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. A LARGE AREA OF CANADIAN HIGH PRESSURE WILL BUILD SOUTHEAST FROM THE CENTRAL PLAINS INTO THE SOUTHEAST U.S. TONIGHT. THIS AREA OF HIGH PRESSURE PROMISES TO BRING THE COLDEST WEATHER SO FAR OF THE FALL SEASON TO NORTH AND CENTRAL GEORGIA. WHILE TEMPERATURES IN MOST OF THE AFFECTED AREA WILL REMAIN JUST ABOVE FREEZING...MOSTLY IN THE 33 TO 37 DEGREE RANGE...THESE TEMPERATURES...COMBINED WITH LIGHT OR CALM WINDS...CLEAR SKIES...AND MOIST GROUND WILL BE FAVORABLE FOR FROST DEVELOPMENT...ESPECIALLY IN SHELTERED AND PROTECTED LOCATIONS. FOR TUESDAY NIGHT...TEMPERATURES MAY ACTUALLY BE COLDER IN PROTECTED...SHELTERED AREAS WITH READINGS AS LOW AS 30-32 POSSIBLE. WIDESPREAD FROST IS ALSO POSSIBLE AGAIN WEDNESDAY MORNING...EVEN IN SOME LOCATIONS THAT DO NOT DROP TO OR BELOW 32 DEGREES. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION AND YOUNG TREES. $$ GAZ078-241300- /O.NEW.KFFC.FR.Y.0005.061024T0900Z-061024T1300Z/ HARRIS- 850 PM EDT MON OCT 23 2006 ...FROST ADVISORY IN EFFECT FROM 5 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EDT TUESDAY. A LARGE AREA OF CANADIAN HIGH PRESSURE WILL BUILD SOUTHEAST FROM THE CENTRAL PLAINS INTO THE SOUTHEAST U.S. TONIGHT. THIS AREA OF HIGH PRESSURE PROMISES TO BRING THE COLDEST WEATHER SO FAR OF THE FALL SEASON TO NORTH AND CENTRAL GEORGIA. WHILE TEMPERATURES IN MOST OF THE AFFECTED AREA WILL REMAIN JUST ABOVE FREEZING...MOSTLY IN THE 33 TO 37 DEGREE RANGE...THESE TEMPERATURES...COMBINED WITH LIGHT OR CALM WINDS...CLEAR SKIES...AND MOIST GROUND WILL BE FAVORABLE FOR FROST DEVELOPMENT...ESPECIALLY IN SHELTERED AND PROTECTED LOCATIONS. PATCHY FROST IS ALSO POSSIBLE AGAIN WEDNESDAY MORNING...EVEN IN SOME LOCATIONS THAT DO NOT DROP TO OR BELOW 32 DEGREES. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ 19
1 follow-up statement
000 WWUS72 KFFC 240758 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 358 AM EDT TUE OCT 24 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>068-070-241300- /O.UPG.KFFC.FZ.A.0004.061025T0900Z-061025T1300Z/ /O.NEW.KFFC.FZ.W.0006.061025T0900Z-061025T1300Z/ /O.CON.KFFC.FZ.W.0005.061024T0800Z-061024T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-LAMAR- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 358 AM EDT TUE OCT 24 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 5 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. A LARGE AREA OF CANADIAN HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE SOUTHEAST U.S. TODAY...BRINGING SOME OF THE COLDEST WEATHER SO FAR THIS SEASON. AREAS NORTH OF A LA GRANGE...TO MONTICELLO...TO WARRENTON LINE WILL BE NEAR OR BELOW 32 DEGREES EARLY THIS MORNING AND AGAIN WEDNESDAY MORNING. EVEN COLDER READINGS...AS LOW AS THE UPPER 20S...WILL BE FOUND IN THE VALLEYS OF THE NORTH GEORGIA MOUNTAINS AND IN OTHER SHELTERED AREAS IN NORTH GEORGIA. WIDESPREAD FROST CAN ALSO BE EXPECTED...BURNING OFF AROUND 9 AM. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ069-071>076-079>084-094-095-241300- /O.UPG.KFFC.FZ.A.0004.061025T0900Z-061025T1300Z/ /O.NEW.KFFC.FZ.W.0006.061025T0900Z-061025T1300Z/ /O.CON.KFFC.FR.Y.0005.061024T0900Z-061024T1300Z/ UPSON-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TALBOT- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-PEACH-HOUSTON- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...WARNER ROBINS 358 AM EDT TUE OCT 24 2006 ...FREEZE WARNING IN EFFECT FROM 5 AM TO 9 AM EDT WEDNESDAY... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. A LARGE AREA OF CANADIAN HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE SOUTHEAST U.S. TODAY...BRINGING SOME OF THE COLDEST WEATHER SO FAR THIS SEASON. AREAS NORTH OF A LA GRANGE...TO MONTICELLO...TO WARRENTON LINE WILL BE NEAR OR BELOW 32 DEGREES EARLY THIS MORNING AND AGAIN WEDNESDAY MORNING. EVEN COLDER READINGS...AS LOW AS THE UPPER 20S...WILL BE FOUND IN THE VALLEYS OF THE NORTH GEORGIA MOUNTAINS AND IN OTHER SHELTERED AREAS IN NORTH GEORGIA. WIDESPREAD FROST CAN ALSO BE EXPECTED...BURNING OFF AROUND 9 AM. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ GAZ078-241300- /O.CON.KFFC.FR.Y.0005.061024T0900Z-061024T1300Z/ HARRIS- 358 AM EDT TUE OCT 24 2006 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... PATCHY FROST CAN BE EXPECTED THIS MORNING...BURNING OFF AROUND 9 AM. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Oct 23, 8:10 PM EDT, 40 minutes earlier.
Area forecast discussion, Oct 23, 8:10 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 810 PM EDT MON OCT 23 2006 .UPDATE... AM ADDING A FROST ADVISORY FOR AREAS JUST SOUTH OF THE CURRENT FREEZE WARNING. LOW TEMPS IN SOME OF THESE AREAS ARE EXPECTED TO BE IN THE 33 TO 36 RANGE. WITH AMPLE MOISTURE IN THE GROUND FROM RECENT RAINS...CLEAR SKIES...AND WINDS DIMINISHING TO NEAR CALM IN PROTECTED LOCATIONS...FROST WILL BE POSSIBLE. WILL CONTINUE CURRENT FREEZE WARNING AS IS FOR TONIGHT. GRIDDED GFS/ETA DATA SHOWS TEMPS TUE NIGHT COULD BE EVEN COLDER IN SHELTERED...PROTECTED AREAS AND VALLEYS. THUS...HAVE ISSUED A FREEZE WATCH FOR TUE NIGHT TO INCLUDE ALL AREAS IN THE CURRENT FREEZE WARNING AND EXTEND FURTHER SOUTH TO INCLUDE MCN. HAVE LEFT CSG OUT OF FREEZE WARNING...FROST ADVISORY...AND FREEZE WATCH AT THIS TIME. OTHER CHANGES INCLUDE INCREASED CLOUD COVER OVERNIGHT ACROSS THE NORTH. CLOUDS HAVE DIMINISHED IN THAT AREA SINCE SUNSET...BUT MODELS SHOW POTENTIAL FOR A MID-ATMOSPHERIC FRONT IN NW FLOW ALOFT TO BRING MID CLOUDS TO THAT AREA OVERNIGHT...AS IT IS NOW PRODUCING -SHRA/-SHSN ACROSS MIDDLE/EASTERN TN. FINALLY...18Z RUN OF GFS AND MAV GUIDANCE SHOWS TEMPERATURES SEVERAL DEGREES COLDER FOR WED - THU...SO POPULATED THOSE PERIODS WITH THE NEW MAV GUIDANCE. && .SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT) LARGE SPRAWLING CANADIAN HIGH PRESSURE SYSTEM ACROSS THE MIDWEST/SOUTHERN PLAINS MOVING OUR WAY...PROMISING TO BRING THE COLDEST TEMPERATURES SINCE LATE MARCH TO GEORGIA TONIGHT. MANY AREAS WILL DROP TO NEAR OR BELOW 32 ACROSS THE NORTH. DO NOT EXPECT A FREEZE IN ATL...THOUGH...AS WIND REMAINS 5-10KTS MUCH OF THE NIGHT THERE. OTHERWISE...SOME AREAS WILL DECOUPLE AND RADIATE TO NEAR OR BELOW FREEZING. PATCHY TO WIDESPREAD FROST ALSO POSSIBLE IN AREAS THAT DECOUPLE AS WELL...GIVEN HIGH GROUND MOISTURE CONTENT. THE LARGE HIGH WILL CONTINUE TO CONTROL THE WEATHER THROUGH EARLY WED...WITH YET ANOTHER COLD NIGHT TUE NIGHT AS THE HIGH IS THEN CENTERED OVER THE AREA. DISCREPANCIES IN MIN TEMPS FROM LOCATION TO LOCATION WILL BE GREATER TUE NIGHT THAN TONIGHT AS MOST AREAS HAVE CALM WINDS. A FEW SPOTS...FFC AND CCO...MAY ACTUALLY HAVE LOWER TEMPS TUE NIGHT THAN TONIGHT. BY WED AFTERNOON...UPSTREAM SYSTEM IS RAPIDLY APPROACHING AS LARGE NE UPPER LOW MOVES OUT AND FLOW BECOMES MORE ZONAL ALOFT. .LONG TERM...(THURSDAY THROUGH MONDAY) GOOD COLD RAIN EVENT STILL APPEARS IN THE WORKS FOR THU AS INITIAL DRY AIR MASS IS OVERRUN WITH PACIFIC AND GULF MOISTURE. PATTERN NOT THE BEST FOR A GOOD WEDGE...BUT RAIN FALLING INTO THE ANTECEDENT DRY...COLD SFC AIR MASS WILL LIKELY SET UP AN IN SITU WEDGE. LATEST GUIDANCE SUGGESTS THAT MANY AREAS IN THE NORTH WILL NOT WARM OUT OF THE 50S THURSDAY WITH RAIN LIKELY. AS THE MAIN STORM SYSTEM DEEPENS IN THE MIDWEST...A RATHER STRONG SFC LOW DEVELOPS IN THE MIDWEST WITH A FRONT TRAILING SOUTH INTO MS/AL. THIS ENTIRE SYSTEM SHOULD MOVE ACROSS THE AREA THU EVENING. THE BEST CHANCE FOR ANY CONVECTION WOULD OCCUR AT THAT TIME. HOWEVER...FEEL AIR MASS WILL BE TOO COLD AND DEWPOINTS TOO LOW TO SUPPORT TSRA. LATER SHIFTS WILL NEED TO MONITOR. LIS JUST NEAR ZERO AND NO SIGNIFICANT UPPER DYNAMICS NOTED. BEST CHANCE FOR TSRA WOULD BE IN THE SW PART OF THE CWA. FOLLOWING THE GFS...THE FASTEST OF THE LONG RANGE MODELS...THE ENTIRE SYSTEM SHOULD EXIT THE AREA EARLY FRI. ANOTHER LARGE CANADIAN HIGH SPREADS ACROSS THE AREA FOR THE WEEKEND WITH A VERY DRY AIR MASS IN PLACE. 850MB TEMPS IN THE -4C TO -6C RANGE ACROSS THE NORTH SUGGEST THAT FREEZING TEMPERATURES WILL AGAIN BE POSSIBLE BY THE WEEKEND. THE NEXT RAIN SYSTEM DOES NOT APPEAR UNTIL HALLOWEEN. && .AVIATION... MOISTURE AT AROUND 7 THOUSAND FEET WILL SWEEP ACROSS THE NORTHERN PART OF THE STATE OVERNIGHT...BUT SOURCES OF LIFT ARE IN QUESTION. SOME SORT OF IMPULSE BELOW 500MB IS SEEN ON THE LATEST NAM MODEL AND MAY BE SUPPORTING SOME OF THE CLOUDS SEEN ON SATELLITE IMAGES THIS EVENING. SO SOME CLOUDINESS MAY LINGER FOR A WHILE. WILL MENTION SCATTERED CLOUDS...THOUGH PERIODS OF CLEAR ARE ANTICIPATED. NO RESTRICTION OF VISIBILITIES IS EXPECTED TONIGHT. GUSTY WINDS SHOULD DIE DOWN WITH LOSS OF DAYTIME HEAT. ALTHOUGH SURFACE PRESSURE GRADIENT IS MUCH WEAKER TUESDAY...WINDS ALOFT WILL LIKELY BE MIXED DOWN...SO LOOKING FOR WINDS TO PICK BACK UP TO 10 TO 15 KNOTS BEFORE NOON TUESDAY. && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING FOR BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER... GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN... MADISON...MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...PUTNAM... ROCKDALE...SOUTH FULTON...SPALDING...TALBOT...TALIAFERRO...TAYLOR...TOWNS... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...WASHINGTON... WHITE...WHITFIELD...WILKES...WILKINSON. FREEZE WARNING FROM 4 AM TO 9 AM EDT TUESDAY FOR BANKS...BARROW... BARTOW...BUTTS...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON... COBB...COWETA...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD... FORSYTH...GILMER...GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HEARD...HENRY...JACKSON...JASPER...LAMAR...LUMPKIN...MADISON...MERIWETHER... MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING... PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING... TALIAFERRO...TOWNS...TROUP...UNION...WALKER...WALTON...WARREN...WHITE... WHITFIELD...WILKES. FROST ADVISORY FROM 5 AM TO 9 AM EDT TUESDAY FOR BALDWIN...BIBB... CRAWFORD...GLASCOCK...HARRIS...HOUSTON...JEFFERSON...JONES...MONROE...PEACH... TALBOT...TAYLOR...TWIGGS...UPSON...WASHINGTON...WILKINSON. && 19/15
Hazardous weather outlook, Oct 23, 5:40 PM EDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 540 PM EDT MON OCT 23 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 540 PM EDT MON OCT 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .SYNOPSIS... A LARGE HIGH PRESSURE RIDGE LOCATED OVER THE MIDDLE OF THE COUNTRY WILL GROW LARGER AND MOVE TO THE EAST THROUGH TONIGHT. THIS HIGH IS THE CORE OF A COLD MASS OF AIR THAT WILL CAUSE TEMPERATURES TO FALL BELOW FREEZING OVER PORTIONS OF NORTH AND CENTRAL GEORGIA BEFORE DAYBREAK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 8:50 PM EDT | Freeze Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Butts and 67 more | 7 hr |
| Oct 24, 3:58 AM EDT | Freeze Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Butts and 67 more | 29 hr |
Nearby
Frost Advisories in Georgia, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.